Bereaved family and friends

For anyone who has lost a family member or friend to cancer to share their feelings and support one another.

I have been back in my home town for just over a week and I haven't been taking my tablets even though I always take them.

daddysgirl1982
Posted by

Hi everyone,

I'm on 100mg of sertralline, which I always take one of every morning, but the past 8 days I haven't taken them. 

I have on the odd occasion forgotten to take my tablets, but I have never not needed to take them.

I just can't figure out why I haven't been taking them though as I know that if I don't take them I am more likely to snap at my fiance or cry for nothing.

What's making it worse though is that I cannot find the notebook that I use to. "talk" to my dad.

I have got some tablets as I still had about a strip from a prescription from last month and one I collected earlier this month so that I knew I would have enough to last me until I can register with a new GP at the same GP surgery as my youngest sister.

I don't know if I am doing more harm than good to myself by not taking them.

Daddy's Girl 1982 
latchbrook
Posted by

Hi

I have no medical training but I think it would be best to speak to your GP before you stop taking any medication that has been prescribed.

I hope you have found your notebook since you posted this message.

Sending a ((hug))

x

 "Never regret a day in your life, good days give you happiness, bad days give you experience"

What is a Community Champion?

Little lamb
Posted by

As latchbrook suggests please speak to your gp before you start taking the tablets again. I work in pharmacy and with antidepressants you should really step down strengths gradually over a few days before coming off them to prevent side effects. Likewise you cannot just restart on the 100mg strength..you have to build up slowly by taking 50mg for a few days then increase to 100mg. No tablets should be stopped or started without your gps advice although I know people sometimes forget a dose then take it as soon as they remember. This will not do much harm but ten days is a long time.please don't think I am telling you off, with all that's happened and the shock to your system I understand totally how this situation has come about. You need to speak to your gp  purely so that he is aware of the situation and can understand how you are coping. In this instance he may even decide to give you an alternative tablet altogether to assist you in your grief. Sorry for butting in on this site but I was your post and wanted to help you if I was able to. My thoughts and prayers are with you. Hugs coming your way.xx